[ij] [ij] [ij] 
Email id

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 1
First page : ( 127) Last page : ( 130)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00020.1

On Triply Diffusive Convection in Porous Medium: Darcy Brinkman Model

Prakash Jyoti P1,*, Manan Shweta2, Kumar Vinod

1Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla-171005, India

2Department of Physics, MLSM College, Sundernagar, H. P., India

*Corresponding Author E-mail: jpsmaths67@gmail.com

Online published on 12 January, 2017.


The present paper deals with the problem of triply diffusive convection analogous to Stern type in porous medium using Darcy-Brinkman model. Bounds are obttained for the complex growth rate of an arbitrary oscillatory ry perturbation of growing amplitude, neutral or unstable for this configuration which is uniformly valid for any combination of bounding surfaces.



Triply diffusive convection, Concentration Rayleigh number, Porous medium, Darcy-Brinkman model.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
720,610,060 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.